# SDR IPXA2016040801827

- Difficulty date: March 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75061
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING STR 6 CRACKED BETWEEN BS XORS 1012-1042.  REPAIRED LT STR 6, XORS 1012-1042 IAW EA 011-5700-01-A6157, REV IR AND EO MD11-5710-60437-A.
